Feet and hands freezing cold in the day. Boiling hot and red at night. Can anyone relate to this please?

Im having problems with my feet and hands over past few weeks. My feet get extremely cold as soon as I get up in the morning. I have to wear warm socks but by the night, they become very red and throb. Very painful. My hands are the same too. Could this be something to do with levo? Been thinking about taking it at night instead of first thing in the morning. Anyone else have this problem or give any advice please? Thanks x.

9 Replies

oldestnewest
  • Hi nezzykins could it be neuropothy? I posted on here about similar symptoms a while ago but I also had painful pins andneedles with it too.

  • Might be worth reading this short paper:

    racgp.org.au/afp/200312/200...

    Rod

  • Yes, Rod it is worth reading. It's shows, too, yet another symptom of a deficiency.

  • Thanks rod. Interesting info. I seem to have many vit b12 deficiency symptoms going on at the moment too. Ie - balance problems - ringing in ears - feeling of pressure in head and now the burning feet problem! Just had advanced active b12 blood tests done and all results came back normal. I will put results up on new post. I have started a vit b complex replacement from H+B

    Lynne x

  • My Mom had that, but....my Mom had heart issues and was on different meds...I think at first the heat bit and hot hands and feet might have been clogged arteries, and heart working hard, and for her the cold hands bit, from water pills she had to take etc...You don't have that, but I just remembered all that.

    Ok I read one of those articles ...and my Mom did for years have a B12 deficiency, but in her older years they quit giving her the injections for some reason...I was told its something you take for life (she ate like a bird)...

  • I don't have B12 defficiency but I do have the symptoms you describe going up into my legs too. I'm Hypothyroid, RA and now been told I have secondary Sjogrens and Raynauds. I was told by my GP - and more recently by a rheumatology professor that it isn't neuropathy for me - it's Raynaud's. As well as injectable Methotrexate for the RA, Levo for the Hashis, I now take Nifedipine for the burn/ chill symptoms and it has helped.

    Well having said this I still have strange sensory problems but it isn't painful anymore most of the time. Nifedipine is a vasodilator that is used to treat high BP, Angina and Raynauds. You may want to look secondary Raynauds up because this is the autoimmune version and is more complicated than the primary one which is quite common and turns fingers tips white or blue classically. There is a good Raynauds & Scleroderma HealthUnlocked too. Good luck - I know how unpleasant the burn chill thing can be you have my sympathy.

    Twitchy

  • So many mysterious symptoms that seem to cross over in autoimmune diseases. I have the same problem too, amongst other things, but I'm not on any meds. Sadly I've still not got a diagnosis despite lots of tests and visits to specialists. Next stop, MRI and then the neuro surgeon.

    I can't claim to know anything, but I hazard a guess that there are a number of basic symptoms that are shared between autoimmune diseases which is probably why we have such trouble getting diagnosed. All I can say is that my cold/hot symptoms aren't caused by levo as I don't have it.

    Take care.

    Marie

    Xx

  • Hi, google 'burning feet' or 'erythromelalgia '

  • mine are ok in morning then when i get up round about 2pm they get red hot like they r going to burst take stocks of cool down a bit then put me socks back on by 7pm its back again also have it in my knee we must all be the same now some people say its lack of sleep or has anyone got stomack problems with this? as well

You may also like...